[Home ] [Archive]    
:: Volume 4, Issue 2 (3-2008) ::
JSRI 2008, 4(2): 149-160 Back to browse issues page
Ordering of Order Statistics Using Variance Majorization
Baha-Eldin Khaledi1, Sepiede Farsinejad
1- , bkhalledi@hotmail.com
Abstract:   (3283 Views)

 In this paper, we study stochastic comparisons of order statistics of independent random variables with proportional hazard rates, using the notion of variance majorization.

Keywords: reverse hazard rate ordering, usual stochastic ordering, proportional hazard models, majorization.
Full-Text [PDF 1373 kb]   (1172 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/02/20 | Accepted: 2016/02/20 | Published: 2016/02/20
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Khaledi B, Farsinejad S. Ordering of Order Statistics Using Variance Majorization. JSRI 2008; 4 (2) :149-160
URL: http://jsri.srtc.ac.ir/article-1-175-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 4, Issue 2 (3-2008) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.04 seconds with 29 queries by YEKTAWEB 4570